# SDR ASAA0853964

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,932 hours, 2,064 cycles
- Engine: Ge CFM567B24
- Engine time: 6,932 hours, 2,064 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 894547
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 6,932 hours, 2,064 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RESTRICTED FROM ETOPS SERVICE UNTIL NR 1 ENGINE OIL CONSUMPTION RATE IS CORRECTED NR 1 ENGINE OIL CONSUMPTION WITHIN ETOPS LIMITS OF .09 REF ETOPS MANUAL 05 00 11.  A/C RELEASED FROM TOP DEFERRAL.  THE ETOPS STATUS OF THE AIRCRAFT HAS BEEN REINSTATED.
